# SDR WRLA2008044

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SWD23100101
- Part serial: PL0071
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DROPPED OUT WHEN DOOR OPENED PNEUMATICALLY, SLIDE DID NOT DEPLOY CORRECTLY.  REMOVED AND REPLACED SLIDE ASSY IAW MM 25-61-01.  SERVICED PNEUMATIC DOOR ASSIST.
